# SDR ASAA2015012010324

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,995 hours, 6,873 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER FROM GATE/GROUND POWER TO APU SATCOM LOCKOUT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE.  SATCOM REGAINED.
